# SDR IXXA2024127081

- Difficulty date: December 4, 2024
- Submitted: December 7, 2024
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 110,823 hours, 19,642 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRE-DEPARTURE CREW REPORTED OVHD PNL "EMER DR" INDICATION LIGHT INTERMITTENT.  FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM 57542 PER ATI B767-200/300 MINIMUM EQUIPMENT LIST 52-71-01-01 CATEGORY C.  CORRECTIVE ACTION DUE 14 DECEMBER 2024. FAULT ISOLATED TO INDUCTANCE CHOKE S9031 DAMAGED. S9031 AND S9032 REMOVED AND REPLACED. OPERATIONAL CHECK PER IAI SUPPLEMENTAL MAINTENANCE MANUAL AND IAI WIRING DIAGRAM MANUAL 52-71-12 SATISFACTORY. NO SYSTEM FAULTS NOTED. DEFERRAL MAINTENANCE ITEM 57542 CLEARED.
